Vyvanse Withdrawals

1 Reply Updated


Conversation Starter


AJ Says:
 
Good Morning Everyone,

I have been on Vyvanse 50 mg for about 7 months. Took it everyday. My company that I work for changed their insurance policy where I now have a 3,000 deductible before copays hit. Vyvanse became 294.00 a month. Couldn't afford it. My doctor (former doctor who never listened to me) tried to put me on Dexedrine twice a day as a suitable replacement.

I am currently on Wellbutrin XL 150 mg for my depression and anxiety (and I hear that it helps with ADD) but I am on day 1 of my cold turkey stoppage and I feel like a truck hit me. I thought Vyvanse helped but it really hurt me too. I became irritable, wasn't sleeping, and experienced Amphetamine Induced Erectile Dysfunction. I have been having problems for a few weeks. Twice I was with my girlfriend and couldn't perform as needed.

Anyway, does anybody have any coping mechanisms to deal with the withdrawals? I am so tired that I could pass out at my desk right now. I have no energy for anything and might nap in my car for lunch. I have an appointment with a new doctor on Tuesday and the same facility offers therapy so I will be doing that as well, but I will never take ANYTHING that has Amphetamines in it ever again.

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Banana Phone Says:
via mobile
 
I would try to do some calming excercises like yoga in your spare time, drinking tea and coffee or other things with caffeine, no sodas though. I have recently just started going through withdrawal myself because I ran out, and so far drinking tea has helped me a lot, not so much with the yoga though, but maybe it would work for you in case this happens again.

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Withdrawals from soma, morphine, xanax, oxycodone - help please I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 287 replies
withdrawals from oxycodone 30mg I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 30 replies
Withdrawals - why? My husband has used fentanyl patches for years for chronic pain. He's been on the lowest dosage for at least 2 years... 9 replies
Withdrawals - help from Fentanyl I was on liquid Methadone for chronic pain for years and while on waiting list to switch to a new Pain center, I was wea... 5 replies
Withdrawals from Chantix I quit taking Chantix a few days ago and I am having a very hard time. I am very very sad and can't stop crying. I t... 5 replies
Withdrawals and stroke Had Spine surgery on7/21. Hadbeen taking 900 mgs daily for years. By 7/24 inadequate a hemorrhagic stroke. hospital simp... 4 replies
Withdrawals from Zubsolv I was taking 2-scripts for oxy and now taking Zubsolv but just ran out after 65 days. I'm miserable not as bad as wi... 4 replies
Withdrawals. Sovaldi/riba Finished 6 mos. Tx in June. Severe mood swings, not depression more of an impatient. Frustrated...no energy and strange ... 3 replies
withdrawals from methadone ocycodone xanax cold turkey im scaref need dr in 93420 to prescribe meds Help me find dr in 93420 to prescribe pain meds ive been on methadone oxycodone xanax 5 yrs someone stole mmy purse all ... 2 replies
withdrawals from dilaudid 2mg x 5 a day My pain Mgmt. doc. stopped giving me dilaudid 2mg, 5 times a day and fioricet 2 times a day as my urine always came back... 2 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 7 August 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.